# SDR IPXA3M77474

- Difficulty date: February 15, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: ANB7353501
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER WING FWD BULKHEAD LT OTBD UPPER TEE FITTING AT FS 1159 AND XCW 118 IS CRACKED.  REPAIRED CENTER WING FWD BULKHEAD LT OTBD UPPER T-FITTING AT FS 1159 AND XCW 118 REF SRM 57-10-02, REPAIR 2, FIG 201.
